Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-31172
Barbour, A D (2009). Coupling a branching process to an infinite dimensional epidemic process. ESAIM: Probability and Statistics, 14:53-64.
View at publisher
Branching process approximation to the initial stages of an epidemic process has been used since the 1950's as a technique for providing stochastic counterparts to deterministic epidemic threshold theorems. One way of describing the approximation is to construct both branching and epidemic processes on the same probability space, in such a way that their paths coincide for as long as possible. In this paper, it is shown, in the context of a Markovian model of parasitic infection, that coincidence can be achieved with asymptotically high probability until MN infections have occurred, as long as MN = o(N2/3), where N denotes the total number of hosts.
22 downloads since deposited on 19 Feb 2010
9 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||19 Feb 2010 13:37|
|Last Modified:||27 Nov 2013 18:05|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page